Jump to content
Acne.org

iRyRy

Veteran Member
  • Total Reviews

    0
  • Content Count

    303
  • Joined

  • Last visited

Community Reputation

3 Neutral

4 Followers

About iRyRy

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

5,827 profile views
  1. Hi. I saw your comment about Calcium D-Glucarate repairing long term effecs of accutane. Does it work for your? Please answer me ... I’m worried. I use accutane 4 YEARS ago. Since May/2016 I’m suffering this effects... like dry syndrome, ear ringing and join paint. My life was ruinned. Thanks.


     
    1. Could someone clue me in on any conclusions this thread has reached? I don't feel like looking through the 86 pages of posts. Specifically, I'm talking about information on the actual causes of the long-term side effects. I want to know why eating foods containing vitamin A (eggs, dairy) worsen my side effects. Is it that Accutane is still in my body, or that the way my body processes vitamin A has been F'd up? Has anyone found relief from the above side effects?
    2. iRyRy

      Colon Cleanse, Liver Flush

      Use google. Search "curezone liver flush" or "curezone colon cleanse". There's many ways of doing both with just household ingredients. No need to buy those expensive health products. A liver flush involves first cleaning out your GI tract through Epsom salts or a regular Salt Flush, then ingesting a portion of Olive Oil which stimulate your bile duct to excrete bile (which contains toxins) and then cleaning out your GI tract again. A colon cleanse is a vague term for many procedures. It can b
    3. Because of the degree of my bettering, I need to bump this post. I'm not saying this is the cause for everyone, but I do think it should be studied. And here's another thread talking about prostate-related problems. (the conversion of testosterone to DHT): http://ragforum.freeforums.org/accutane-su...lmates-t94.html
    4. I just wanted to share this with everyone. I think I'm getting closer to the reason why I'm having this cranial pressure/dry skin/low energy/low libido/weak erections/etc (and a lot more). They began once I took accutane, and I've tried a lot to combat these side effects. I'm now convinced it has something to do with my prostate or something in that area. With my lifestyle, I'm sitting a lot during the day, although I go running nearly everyday and am healthy. Once I stopped this lifestyle of s
    5. I would suggest taking care of your liver. Any amount of liver damage can definitely lead to skin problems and major health issues. Listen to your doctors.
    6. The best thing you can do is just listen to your body.
    7. iRyRy

      Vitamin A AFTER Accutane

      I'm personally very sensitive to vitamin A. When I take a supplement containing it, my side effects get much worse (hair falling out, overall pain). It's much better with the beta-carotene vitamin A found in food, but I still feel much more tired after eating a lot of carrots or beta-carotene rich foods. I'm trying to restrict them right now and see what happens, and I'm still able to eat healthy without eating these foods. A lot of people say they have high vitamin A years after taking Accutan
    8. I'm in the same boat. I'm just wondering, have any of your experienced a numbness feeling down there? And have any of you lost some pigmentation of your skin?
    9. iRyRy

      What is happening to me?

      Many people report having high levels of Vitamin A years after taking accutane and avoiding vitamin A foods. Perhaps you still have some inside of you. I would recommend having a high-protein diet as that seems to help lessening the side-effects. Also, make sure your digestive system is running smoothly to ensure proper elimination. And overall try and remove all toxins from your lifestyle and eat as healthy as possible. Try and maintain your liver as it is the root of many problems when it's no
    10. It's a good idea. I know to do it properly you should withdraw from bad foods (like milk, bread, sugar, alcohol) for about a week... But I'm not sure I can go a week without cakes and what-not. If I knew you had to do it just the once, obviously I'd do it. For now though, I think I'm doing my liver some good with the milk thistle and dandelion root extract. I ordered the supplement you said about... 'Calcium D-Glucarate', though I'm not sure it'll really work as surely within 5 years my body wo
    11. It's a good idea. I know to do it properly you should withdraw from bad foods (like milk, bread, sugar, alcohol) for about a week... But I'm not sure I can go a week without cakes and what-not. If I knew you had to do it just the once, obviously I'd do it. For now though, I think I'm doing my liver some good with the milk thistle and dandelion root extract. I ordered the supplement you said about... 'Calcium D-Glucarate', though I'm not sure it'll really work as surely within 5 years my body wo
    12. Your body excretes toxins through many ways. This includes through your skin in sebum. Don't worry, once you're done with accutane your body will have lost much of its ability to produce sebum
    13. It's a good idea. I know to do it properly you should withdraw from bad foods (like milk, bread, sugar, alcohol) for about a week... But I'm not sure I can go a week without cakes and what-not. If I knew you had to do it just the once, obviously I'd do it. For now though, I think I'm doing my liver some good with the milk thistle and dandelion root extract. I ordered the supplement you said about... 'Calcium D-Glucarate', though I'm not sure it'll really work as surely within 5 years my body wo
    14. I'm also looking into bowel/liver cleasing.
    ×